# SDR TRBA2011036

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 21,866 hours, 25,157 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IN FRONT OF GALLEY CART IS BROKEN.  RE-ATTACHED GALLEY EMERGENCY FLOOR LIGHT IAW JIC 33-51-24.  NO OTHER DEFECT NOTED.
